MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC
Model Number PPM4530
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Erosion (1750); Emotional Changes (1831); Fever (1858); Fistula (1862); Incontinence (1928); Unspecified Infection (1930); Inflammation (1932); Muscle Weakness/Atrophy (1967); Nausea (1970); Nerve Damage (1979); Pain (1994); Perforation (2001); Scar Tissue (2060); Seroma (2069); Tachycardia (2095); Vomiting (2144); Burning Sensation (2146); Hernia (2240); Discomfort (2330); Obstruction/Occlusion (2422); Ascites (2596); Abdominal Distention (2601); Dysuria (2684); Constipation (3274); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of ventral/inguinal hernia.It was reported that after implant, the patient experienced suffering, serosal tears, mesh eventration, bowel problems, exposure, extrusion or protrusion, neuromuscular problems, urine sometimes has toxic smell, adhesions, recurrence, pain, seroma, emotional problems, fecal or urinary incontinence, fistula, organ perforation, nerve damage, inflammation, mesh contraction, mesh erosion, bowel obstruction, infection, abdominal pain.Post-operative patient treatment included revision surgery and mesh revision.
 
Additional Manufacturer Narrative
Adverse event problem: (ime e2402: "urine has toxic smell") medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of ventral/inguinal hernia.It was reported that after implant, the patient experienced suffering, serosal tears, mesh eventration, bowel problems, exposure, extrusion or protrusion, neuromuscular problems, urine sometimes has toxic smell, adhesions, recurrence, pain, seroma, emotional problems, fecal or urinary incontinence, fistula, organ perforation, nerve damage, inflammation, mesh contraction, mesh erosion, bowel obstruction, infection, abdominal pain, multiple distended loops of small bowel, mesenteric edema, abscess, enteritis, free fluid, gaseous dilation, ileus, bulging, distention, vomiting, tachycardia, fever, scarring, swelling, constipation, bloating, nausea, tenderness, burning, diastasis, dysuria, <(>&<)> weakness.Post-operative patient treatment included revision surgery, mesh revision, ct scan, hernia repair with mesh, x-ray, ambulation, iv fluids, antibiotics, pain medication, anti-nausea medication, npo [nothing by mouth], ng tube, tpn [total parenteral nutrition], physical therapy, supplemental oxygen, picc line placement, jp drains x 2, hospitalization, <(>&<)> trigger point injections.
 
Additional Manufacturer Narrative
Additional info: (model #, catalog #, expiration date, lot #, unique identifier (udi) #), g3 (pma / 510(k) #), h4, h6 (patient codes, ime e2402: gaseous dilation, enteritis, ileus, diastasis).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
PARIETENE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key16339293
Report Number9615742-2023-00187
Device Sequence Number15157870
Product Code FTL
UDI-Device Identifier10884521213791
UDI-Public10884521213791
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberPPM4530
Device Catalogue NumberPPM4530
Device Lot NumberSOH0261X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date03/16/2023
Date Device Manufactured09/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight73 KG
Patient EthnicityHispanic